# SDR GLBA2002077

- Difficulty date: June 2, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N253GL
- Make and model: Beech 1900D
- Aircraft serial: UE253
- Aircraft time: 12,762 hours, 17,138 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Condition: Out Of Adjust
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RIGHT ENGINE TEMP LIMITED.  ADJUSTED TRIM PROBE, OPS CHECKED SATISFACTORY.
